MathSciNet Relay Station
MathSciNet bibliographic data
MR1955360 (2003k:34156) 34K60 (34K13 92D25)
Liu, Zhi Jun Positive periodic solutions for a delay multispecies logarithmic population model. (Chinese) Gongcheng Shuxue Xuebao 19 (2002), no. 4, 11–16.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement